Jun 24, 2003
Hi, I am in Brighton UK and am hiv positive, I am taking nevaripine/combiver with good results and have been taking tretment for two years.I am experiencing facial wasting only and wonder what if anything can be done about. I did see my local gp the other week and he said i look more gaunt. Any advice would be helpful.
Response from Dr. Moyle
There are several possibilities. The Brighton HIV clinic is participating in a trial where people on AZT (part of combivir)or d4T are switching therapy to either tenofovir or abacavir, drugs thought to allow fat to recover. The study will involve special scans to measure the rate of fat restoration.
There are also increasing efforts to make NewFill available in the UK on the NHS....again the Doctors in Brighton can tell you their plans. If you have some spare cash and your doctor agrees it would help you could get NewFill privately via the distributor Medifill (contact Odile Brennan by calling 020 84441668) I hope this helps
- Is Jock Itch A Sign Of Acute HIV Infection?
- Is Tingling In Feet An Acute Symptom Of HIV?
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.